RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Avdeeva, M

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:29
Abstract pages:232
Full texts:2
References:29
E-mail:

http://www.mathnet.ru/eng/person123514
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2016
1. M. Avdeeva, F. Cellarosi, Ya. G. Sinai, “Ergodic and statistical properties of $\mathscr{B}$-free numbers”, Teor. Veroyatnost. i Primenen., 61:4 (2016),  805–829  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 61:4 (2017), 569–589  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019